Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from fissure problem. Getting pain and irritability at the end of anus. Proper medication?

DOCTOR OF THE MONTH - Jan 2013
Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Question
Hi, I suffered from fischer problem before around 10 years back, I am again getting pain and irritability at the end of anus. I took iron and vitamin c and calcium-magnesium tablet yesterday. I had stool today in the morning, no symptoms of constipation in general.
please prescribe some medicine in order to reduce the pain and irritability at the anus end point. I am not under any treatment right now.
Posted Sun, 24 Feb 2013 in Digestion and Bowels
 
 
Answered by Dr. Mayank Bhargava 26 minutes later
Hi XXXXXXX,
Welcome tohealthcaremagic forum.

Do you have feeling of something coming out of your anus?

There are two disease which generally involves anus and are vey painful.
These are anal fissures and hemorrhoids.
Both of these disease have almost same symptoms and can be differentiated only after clinical examination.
But treatment varies with the diagnosed disease.

You should consult with XXXXXXX medicine specialist/ general surgeon and should go for thorough check up including per rectal examination.
Both of these diseases are precipitated by persisting constipation.

If anal fissures is present,you should take Isosorbide mono nitrate on written prescription.This will help in decreasing tone of lower anal spinchter and helps in cure.

You should also apply Diltiazem ointment along with local anaesthetic locally (also helps in relaxation).
You should perform hot sitz bath; that means sitting in XXXXXXX warm water in a tub.
This will relax lower anal tone and helps in faster recovery.

Hope that helps.
Let me know if I can address any more concerns.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Follow-up: Suffering from fissure problem. Getting pain and irritability at the end of anus. Proper medication? 36 minutes later
Thanks for your help doctor.

I dont feel something like that, only I can feel irritation like burn around the area.
I will keep you posted after applying the oinment.
 
 
Answered by Dr. Mayank Bhargava 1 minute later
Hi,
Ok, Good.
You should also take deworming tablets (Albendazole) as you have burning sensation.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Follow-up: Suffering from fissure problem. Getting pain and irritability at the end of anus. Proper medication? 12 minutes later
Thanks for your quick response doctor. Can you please also mention the dosage of the tablet and the routine to take the same?
 
 
Answered by Dr. Mayank Bhargava 4 minutes later
Hi,
You can take ISMN 20 mg once in a day.
This medicine is at times associated with side effects of headache.
So keep watch on headache, otherwise you can take safely.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor